Hopfian and strongly hopfian manifolds

Tom 159 / 1999

Young Ho Im, Yongkuk Kim Fundamenta Mathematicae 159 (1999), 127-134 DOI: 10.4064/fm-159-2-127-134

Streszczenie

Let p: M → B be a proper surjective map defined on an (n+2)-manifold such that each point-preimage is a copy of a hopfian n-manifold. Then we show that p is an approximate fibration over some dense open subset O of the mod 2 continuity set C' and C' ∖ O is locally finite. As an application, we show that a hopfian n-manifold N is a codimension-2 fibrator if χ(N) ≠ 0 or $H_1(N) ≅ ℤ_2$

Autorzy

  • Young Ho Im
  • Yongkuk Kim

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek